# SDR AALA200800222

- Difficulty date: January 31, 2008
- Submitted: February 8, 2008
- Operation: Air carrier
- Aircraft: N587AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53250
- Aircraft time: 48,415 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Part serial: 16168
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - EMERGENCY LIGHT BATTERY PACK AT OVERWING INOPERATIVE.  REPLACED BATTERY PACK FOR EMERGENCY LIGHTS AT OVERWING.  SYSTEM GROUND CHECKED NORMAL OPERATION.
